MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV

ABBOTT GMBH ARCHITECT HAVAB-G; IGG ANTI-HAV
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier multiple = (b)(6).There was no additional patient information provided by the customer.
 
Event or Problem Description
While running a comparative study between lots, the customer reported (b)(6) architect havab-g assay results for four patients on the current lot 12026be00, which was used for individual patient management.The customer provided: (b)(6) initial = (b)(6); (b)(6) initial = (b)(6); (b)(6) initial = (b)(6); (b)(6) initial = (b)(6).(ranges: (b)(6)).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The evaluation of the customer issue included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Trending review determined no trend for this issue for the product.Device history record review did not identify any non-conformances or deviations associated with the customers issue.The overall performance of architect havab-g reagents in the field was reviewed and found to be acceptable.Based on all available information no product deficiency was identified.

Brand Name
ARCHITECT HAVAB-G
Common Device Name
IGG ANTI-HAV
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10093083
Report Number3002809144-2020-00415
Device Sequence Number17029389
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number12026BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR; ARCHITECT I2000SR,; LN 03M74-02 , SN (B)(6); LN 03M74-02, SN (B)(6)